MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 3.25 X 15MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 3.25 X 15MM; DENTAL IMPLANT
Catalog Number XIFNT3215
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported that patient decided to go with a fixed hybrid and implant wasn't in correct position, tooth 24.Implant was removed.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A4: patient weight is not provided / unknown.B3: date of event is not provided / unknown.D1: brand name is not provided / unknown.D4: catalog number and lot number are not provided / unknown.E1: initial reporter¿s title and first name are not provided / unknown.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: d4: expiration date and unique identifier (udi) number.H2: if follow-up, what type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: type of investigation.H6: investigation findings.H6: investigation conclusions.H10: additional narratives/data.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined.Therefore, based on the available information, device malfunction has not occurred.Additionally, the reported event could not be verified as the exact details of event were unknown/unverifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.With no issues or nonconformities identified.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 3.25 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
MDR Report Key17423738
Report Number0001038806-2023-01430
Device Sequence Number5922097
Product Code DZE
UDI-Device Identifier00844868021919
UDI-Public(01)00844868021919(17)251214(10)2020111335
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/13/2025
Device Catalogue NumberXIFNT3215
Device Lot Number2020111335
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/05/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient EthnicityNon Hispanic